Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Acnedefeater

What the hell should I do. Suffered for 4 years it ALWAYS COMES BACK!!

Recommended Posts

I'm 18 and I've had acne since about the age of 13-14. It wasn't so bad before but it has gotten a lot worst and it has left all these weird spots on my face.

So I've been on Dynacin, Tazorac, Triaz etc... before. They all worked but only for a short amount of time. The minute I went off the medications the acne would come back.

Previously I had started another course of dynacin and my face cleared like a gem. Unfortunately, the acne came back.

Now I just went to my derm. and he prescribed me dynacin, tazorac and evoclin. It seems that every time I try something it only works for a very short amount of time.

I have also tried the clear skin regimen for about a month. I've tried Proactiv and Salicyic Acid washes.

I'm tired of this crap. I once was probably the best looking kid in my school and my face was 100% flawless. If I find that after using this medication for 4 months nothing happens should I request Accutane.

I know it has side affects and I take bloodtests etc... I don't care. All I want now is clear skin!

This is getting ridiculous. I find that when I tan my skin clears almost completly. However, they say it is bad for your skin what should I do?

Share this post


Link to post
Share on other sites

[They all worked but only for a short amount of time. The minute I went off the medications the acne would come back.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×